# SDR CA980629023

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A319-114
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Loose
- Location: Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) ON SELECTING LANDING GEAR DOWN, NO LIGHT ON LANDING GEAR PANEL.  GEAR CYCLED, WHEEL PAGE ON ECAM INDICATED GEAR DOWN, AND NORMAL A/C LANDING COMPLETED.  TIGHTENED LT PROXIMITY CONNECTOR, RESET LANDING GEAR CONTROL INTERFACE UNIT, GEAR TESTED SERVICEABLE.
